# SDR CALA2019092801641

- Difficulty date: September 25, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 95,610 hours, 22,536 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: 112N700711
- Condition: Migrated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5720-0341 REV A STEP 3 OF THIS EA SHIM MIGRATED 0.360, SHIM MIGRATION GREATER THEN 0.20 REQUIRES REPAIR THRU REF ST ENG N/R 0070121 ACCOMPLISHED ECRA 5720-03131 REV. A ON LH WING DRAG FITTING SHIM MIGRATION AND UPPER SKIN BLEND PART 1 INTERIM REPAIR AREA FREE OF FOD, WORK WAS ACCOMPLISHED BY V919728 CREATED DIP TO ACCOMPLISH PERMANENT REPAIR ON OR BEFORE 24 MONTHS FROM 09/17/19. PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR THE PERMANENT REPAIR. APPROVED FOR DIP TO ACCOMPLISH PERMANENT REPAIR ON OR BEFORE 24 MONTHS FROM SEPT 17, 2019. PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR PERMANENT REPAIR REF ECRA 5720-03131 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW RECORDS UPDATE QC REVIEW INIT: >22MONTHS<23MONTHS  PLN/ENG T/A: 24 MONTHS....BK245861
